Facebook Pixel

Implantation bleeding or side effects from plan b?

By June 26, 2015 - 5:41pm
Rate This

So, I had unprotected sex three times on Thursday, my period came Friday morning, and I took the plan b Friday evening. . My period lasted until Wednesday and was heavy the last couple days when it usually isn't but it was the usual length . Now Friday is here and I am now spotting , very light pinkish blood when I use the restroom as well with light cramps. Just kind of confused. Thanks for all the help!

Add a Comment1 Comments


Hello and thank you for sharing your question.
Having a period, especially a heavy one, is the first sign that you are NOT pregnant.
The spotting on Friday was most likely due to the changes your body experienced from the hormones on the EC.
It is no cause for alarm and definitely not a sign of pregnancy.

June 27, 2015 - 8:31am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!